MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SPIRIT HYDROCOLLOID ADHESIVE SHEATH; MALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 SPIRIT HYDROCOLLOID ADHESIVE SHEATH; MALE EXTERNAL CATHETER
Model Number 39303
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the patient stated that there was too much adhesive near the tip and the inside of the male external catheter which was sticking together and not draining.
 
Additional Manufacturer Narrative
The reported event was unconfirmed as the product meets the specifications.Visual evaluation noted one unopened male external catheter (mec) was received.No obvious defects were noted.It was determined that the adhesive peel strength was found to be within the specifications.A potential root cause for this failure mode was unable to determine due to the reported issue was unconfirmed.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Per investigation a labeling review was not required.The actual/suspected device was inspected.
 
Event or Problem Description
It was reported by the patient that there was too much adhesive near the tip and inside the male external catheter which was sticking together and not draining.

Brand Name
SPIRIT HYDROCOLLOID ADHESIVE SHEATH
Common Device Name
MALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11569217
Report Number1018233-2021-01585
Device Sequence Number14504561
Product Code NNX
UDI-Device Identifier00801741071348
UDI-Public(01)00801741071348
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2025
Device Model Number39303
Device Catalogue Number39303
Device Lot NumberJUEX0297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2021
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;